I went to my Dr about 3 weeks ago and she upped my Paxil from 20 to 40 mgs, upped my Buspar from 10 to 15 mg, upped my amitriptyline from 50 to 100 mg, which I only take a bedtime if necessary, and I'm now on 50 mgs of Levothyroxine, as my thyroid levels were off. Since I've been on this now changed dosage, I sweat profusely, my pulse rate is extremely higher, I shake often and uncontrollably, and now it seems as if my anxiety level is higher. I was placed on Paxil and Buspar about 3 years ago as treatment for ptsd, depression, and anxiety. The amitriptyline was added about 6 months later and the Levothyroxine was prescribed 3 weeks ago. I'm just confused if my body is still trying to adjust to dosage increases and/or if the Levothyroxine is causing the above symptoms. I would appreciate any advice and help... thank you.
How can I deal with side affects from Paxil, Buspar, amitriptyline, and levothyroxine?
- 19 Sep 2017 by LisanGa
- 21 September 2017
- buspar, paxil, underactive thyroid, depression, post traumatic stress disorder, anxiety, insomnia, amitriptyline, levothyroxine, side effect, anxiety and stress
Yes, you need to report these symptoms to your doctor right away. Some of what you describe (the sweating and fast heart rate) could be attributed to the levothyroxine, but why did your doctor double the dosages of your three other drugs? Could your doctor have run the thyroid levels because you weren't responding well ~ were you experiencing greater depression/anxiety?
The doses of all your meds are well within standard maintenance range so I wouldn't worry about that and there shouldn't be any interactions between the levo and your other meds.
So, I think it best that you let your doctor (is she/he a psychiatrist?) know what's going on and get professional advice.
- BuSpar Drug Information
- Paxil Drug Information
- Amitriptyline Drug Information
- Levothyroxine Drug Information
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 21 Jul 2010 • 24 answers
Posted 18 Jun 2013 • 4 answers
Posted 19 Dec 2015 • 1 answer
Posted 9 Mar 2016 • 1 answer
Posted 1 Sep 2016 • 2 answers